ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Stability for families of nonlinear equations

Kosmol, P. and Muller-Wichards, D. (2006) Stability for families of nonlinear equations. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 41 (1). pp. 49-58. ISSN 00002-3043

[img]
Preview
PDF
Download (2717Kb) | Preview

    Abstract

    A stability principle concerning solutions of sequences of nonlinear equations for continuous operators Rn is described that can be applied to a wide class of operators for which point-wise convergence already implies continuous convergence, in particular to sequences of monotone operators.

    Item Type: Article
    Additional Information: Стабильность для семейств нелинейных уравнений.
    Uncontrolled Keywords: Космол Петер, Мюллер-Вихардс Дитер.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 25 Oct 2012 10:43
    Last Modified: 29 Oct 2012 09:42
    URI: http://mathematics.asj-oa.am/id/eprint/664

    Actions (login required)

    View Item